# SDR ASAA2016042416497

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 3,130 hours, 1,030 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 17276
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,130 hours, 1,030 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HAS HISTORY OF START VALVE NOT INDICATING CLOSED AFTER START, ACFT  GROUNDED. REMOVED AND INSTALLED NEW START VALVE REF AMM 80-11-03. ENGINE RUN REQUIRED TO VERIFY REPAIR. PERFORMED OPS CHECK REF AMM TASK 71-00-00-800-811-F00, TESTS 1 & 3A.  OPS CHECK GOOD.  START VALVE INDICATES CLOSED AFTER START & NO LEAKS FOUND.
